Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 193, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 15, 2012, 5:37 PM EDT for Flagler County, Florida. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2012, 5:37 PM EDT (21:37 UTC)
- Expired
- Aug 15, 2012, 6:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:55 PM EDT | TSTM WND GST 50 | Flagler Beach, FL | SPOTTERS REPORTED WINDS OF 45-50 MPH IN NORTH FLAGLER BEACH AREA. INFORMATION RELAYED THROUGH EMA. |
| Aug 15, 5:55 PM EDT | TSTM WND GST 64 | S Flagler Beach, FL | TRAINED WEATHER SPOTTER IN FLAGLER BEACH REPORTED A 64 MPH WIND GUST VIA AN ANEMOMETER PLACED AT A 30 FOOT ELEVATION. TIME OF GUST BASED ON RADAR IMAGERY. |
| Aug 15, 5:58 PM EDT | TSTM WND DMG | 1 Nw Flagler Beach, FL | FLAGLER BEACH FIRE RESCUE REPORTED MULTIPLE POWERLINES DOWN ON MOODY BLVD. INFORMATION RELAYED BY EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203
WUUS52 KJAX 152137
SVRJAX
FLC035-152215-
/O.NEW.KJAX.SV.W.0193.120815T2137Z-120815T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT WED AUG 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 615 PM EDT
* AT 537 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALM COAST...AND
MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8113 2941 8115 2940 8115 2938 8115
2958 8133 2967 8120 2954 8115 2944 8110
2942 8110
TIME...MOT...LOC 2137Z 314DEG 13KT 2959 8118
$$
SHASHY1 follow-up statement
984
WWUS52 KJAX 152151
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT WED AUG 15 2012
FLC035-152215-
/O.CON.KJAX.SV.W.0193.000000T0000Z-120815T2215Z/
FLAGLER FL-
551 PM EDT WED AUG 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN FLAGLER COUNTY...
AT 551 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTH OF FLAGLER
BEACH...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8113 2941 8115 2938 8115 2952 8128
2960 8117 2954 8115 2944 8110 2942 8110
TIME...MOT...LOC 2151Z 333DEG 19KT 2951 8114
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:50 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 15, 2:50 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT WED AUG 15 2012 ...ISOLATED STRONG STORMS POSSIBLE REST OF THE AFTERNOON... ...SCATTERED MAINLY AFTERNOON AND EVENING STORMS THROUGH THE WEEKEND... .CURRENTLY...LAPS ANALYSES SHOW SBCAPE VALUES OF 3-4 K J/KG AND WITH AN EARLY START TO CONVECTION SOME OF THE ENVIRONMENT WILL BE TURNED OVER. NONETHELESS...ONGOING SCT CONVECTION WILL CONTINUE THROUGH THE AFTN MAINLY IN NE FL. LOW LEVEL RIDGE AXIS IS LOCATED OVER SRN FL INTO CENTRAL GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS SOME DRY AIR ALOFT THAT MAY SUPPORT SOME STRONG DOWNDRAFT AIR IN STRONG TSTMS CELLS. && .TONIGHT...LINGERING SFC TROUGH FROM OVER THE CAROLINAS TO CENTRAL AND N GA WILL DRIFT A BIT SWD WHILE ALOFT A NARROW VORT LOBE WILL EXIST OVER N HALF OF THE CWA. MORE THAN SUFFICIENT DEEP LAYER MOISTURE AND LEFT OVER BOUNDARIES WILL EXIST FOR ISOLD TO SCT CONVECTION IN THE EVENING HOURS. TROUGHING OVER THE AREA AND PWATS HOVERING JUST UNDER 2 INCHES MAY KEEP SOME WEAK ISOLD CONVECTION GOING PAST MIDNIGHT. LOWS IN THE LOWER TO MID 70S. THU...BOTH NAM AND GFS SHOW PREVAILING LOW LEVEL SW TO WLY FLOW OVER THE FORECAST REGION AND BROAD MID/UPPER TROUGHING EXTENDING OVER THE SE STATES. WEAK SFC TROUGH WILL EXTEND FROM S CAROLINA TO S CENTRAL AL. MODELS SHOW GENERALLY WEAK LIFT ASSOCD WITH SHORTWAVE IMPULSES WHICH WILL ENHANCE CONVECTIVE CHANCES. MAV GUIDANCE POPS WERE UNDERDONE TODAY AND APPEARS THE SAME ON THU...SO FEEL FAIRLY CONFIDENT GOING ABOVE THE 20% IT HAS PAINTED FOR OUR AREA. HIGHS AGAIN MAINLY IN THE LOWER 90S AND POPS WILL BE ADVERTISED AROUND 40-50%. THU NIGHT...MORE WELL-DEFINED SHORTWAVE IMPULSE IS FCST TO MOVE ACROSS THE SE STATES FROM AL TO NE FL. WILL HAVE MID CHANCE POPS IN THE FORECAST ATTM...MAINLY FOR EVENING BUT MAINTAIN LOW END CHANCE POPS OVERNIGHT. FRI THROUGH SAT...MODELS MAINTAIN RELATIVELY HIGH MOISTURE LEVELS WITH PWATS NEAR 1.8 TO 2 INCHES. THIS COMBINED WITH 500 MB TEMPS NEAR -7/-8C AND DAYTIME HEATING WILL EASILY SUPPORT HIGH END CHANCE (40-50%) POPS. GENERAL STORM MOTION WILL BE W TO E...MAKING TO THE E COAST BY LATE MORNING OR EARLY AFTN. HIGHS MAY BE A BIT LOWER THAN CLIMATOLOGY GIVEN THE ONSET/BETTER LIKELY-HOOD OF CONVECTION/CLOUD COVER. AT NIGHT...SCT MAINLY EVENING CONVECTION...BUT AGAIN AT LEAST SOME LATE NIGHT CONVECTION IS POSSIBLE GIVEN THE BROAD TROUGHING THAT WILL EXIST AND ASSOCD SHORTWAVE IMPULSES. && .LONG TERM...SUN-WED... THE 12Z MODEL GUIDANCE SHOWS LITTLE CHANGE IN THE PRIOR FCST WITH A MID/UPPER TROUGH FROM THE ERN GREAT LAKES TO THE ERN GULF... AND DISTURBANCES PIVOTING THROUGH THE BASE OF THE TROUGH. CHANCE POPS SEEM VERY REASONABLE AT THIS TIME...WITH TEMPS HOVERING WITHIN A COUPLE OF DEGS OF CLIMATE VALUES. && .AVIATION...TEMPO FOR TSRA WITH MAINLY MVFR CONDS THOUGH GIVEN THE HIGHER PWATS IFR VSBY POSSIBLE. SO FAR GUSTS HAVE BEEN AROUND 25-30 KT IN TSRA BUT RECENT REPORT NEAR 50 MPH AT VAD JUST W OF OUR GA COUNTIES. OUTSIDE OF CONVECTION...VFR. && .MARINE...S TO SW WINDS NEAR 10-15 KTS. SEAS OF ABOUT 3 FT OR LESS. SCEC CONDITIONS POSSIBLE FRI NIGHT AS THE PRESSURE GRADIENT STRENGTHENS AS SFC FRONT/TROUGH SAGS FARTHER SOUTH OVER S-CENTRAL GA. RIP CURRENTS: LOW RISK TODAY AND THU. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 94 72 91 / 20 40 40 40 SSI 76 91 76 90 / 30 30 30 40 JAX 73 93 73 91 / 30 40 40 50 SGJ 74 90 74 89 / 30 50 40 40 GNV 72 93 72 90 / 30 40 30 40 OCF 72 93 72 90 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/HESS/LETRO
Hazardous weather outlook, Aug 15, 2:20 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT WED AUG 15 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-160930- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 220 PM EDT WED AUG 15 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED STRONG STORMS EXPECTED THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AND MOVE SOUTHWEST TO NORTHEAST ACROSS THE REGION TODAY. THE BULK OF THE STORMS WILL BE JUST NORTH OF THE I-10 CORRIDOR INTO EXTREME SOUTHEAST GEORGIA. A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. MOST OF THE STORMS ARE EXPECTED TO DISSIPATE DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 15, 4:07 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT WED AUG 15 2012
GAZ132-133-152035-
COFFEE-JEFF DAVIS-
407 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 435 PM EDT...
AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF PRIDGEN...OR 5 MILES
NORTH OF BROXTON...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON...WEST
GREEN...SNIPESVILLE AND DENTON THROUGH 435 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3171 8260 3150 8275 3165 8302 3167 8300
3174 8300 3180 8295 3179 8287 3180 8286
TIME...MOT...LOC 2007Z 296DEG 10KT 3170 8287
SHASHYSpecial weather statement, Aug 15, 4:08 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT WED AUG 15 2012
FLZ033-152100-
ST. JOHNS-
408 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST
OF GUANA RIVER STATE PARK TO 2 MILES NORTH OF VILANO BEACH TO 13
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SOUTH PONTE VEDRA
BEACH...GUANA RIVER STATE PARK...VILANO BEACH...ELKTON...SAINT
AUGUSTINE...SAINT AUGUSTINE SOUTH...ANASTASIA...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES AND SAINT AUGUSTINE BEACH THROUGH 500
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE
OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2969 8123 2966 8133 2981 8157 2998 8143
3014 8135 3013 8134 2994 8129 2988 8126
2977 8125 2971 8122
TIME...MOT...LOC 2008Z 267DEG 15KT 3029 8105 2997 8129
2966 8158
NELSONLocal storm report, Aug 15, 4:12 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED AUG 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG STEPHEN FOSTER STATE PA 30.82N 82.34W
08/15/2012 CHARLTON GA COUNTY OFFICIAL
TREES REPORTED DOWN IN THE CABIN AREA AT THE STEPHEN
FOSTER PARK.
&&
ARSSpecial weather statement, Aug 15, 4:23 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT WED AUG 15 2012
GAZ150>152-164-152050-
BRANTLEY-CHARLTON-PIERCE-WARE-
423 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...WESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 450 PM EDT...
AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING STRONG THUNDERSTORMS CENTERED 9 MILES SOUTHEAST OF
WAYCROSS...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL AFFECT AREAS AROUND WAYCROSS... SUNNYSIDE...NEEDHAM...
DEENWOOD...RACE POND...BLACKSHEAR...WINOKUR...HOBOKEN...PATTERSON
AND HICKOX THROUGH 450 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. FREQUENT LIGHTNING IS ALSO POSSIBLE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8221 3126 8199 3100 8199 3096 8241
3118 8256
TIME...MOT...LOC 2022Z 240DEG 30KT 3113 8224
SHASHYSpecial weather statement, Aug 15, 5:12 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT WED AUG 15 2012
FLZ037-038-152200-
FLAGLER-PUTNAM-
512 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND FLAGLER COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM
EDT...
AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF MARINELAND TO 5 MILES WEST OF ESPANOLA TO 2 MILES NORTHWEST OF
CRESCENT CITY...MOVING SOUTHEAST AT 20 TO 25 MPH. THESE THUNDERSTORMS
WILL AFFECT AREAS AROUND POMONA PARK...MARINELAND...LAKE COMO...
GEORGETOWN...ANDALUSIA...CRESCENT CITY...PALM COAST...
ESPANOLA...BUNNELL AND FLAGLER BEACH THROUGH 600 PM EDT. GUSTY WINDS
OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8110 2941 8115 2938 8116 2930 8135
2931 8143 2939 8143 2936 8149 2933 8168
2934 8166 2937 8168 2947 8165 2962 8140
2963 8132 2965 8132 2967 8121 2966 8120
2944 8110
TIME...MOT...LOC 2111Z 294DEG 23KT 2970 8116 2953 8138
2946 8152
SHASHYSpecial weather statement, Aug 15, 5:32 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT WED AUG 15 2012
FLZ040-152215-
MARION-
532 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM
EDT...
AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF BURBANK...OR 6 MILES SOUTH OF
FORT MCCOY...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND FORT MCCOY...BURBANK...LYNNE...SALT SPRINGS AND
JUNIPER SPRINGS THROUGH 615 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2918 8205 2927 8207 2938 8199 2941 8182
2934 8167 2933 8168 2931 8167 2930 8165
2914 8168
TIME...MOT...LOC 2133Z 278DEG 13KT 2928 8194
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:36 PM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Aug 15, 3:58 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| Aug 15, 4:08 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| Aug 15, 4:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Aug 15, 4:53 PM EDT | Special Marine Warning | JAX | 97 min | |
| Aug 15, 5:12 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| Aug 15, 5:32 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Aug 15, 5:38 PM EDT | Special Marine Warning | JAX | 97 min | |
| Aug 15, 6:28 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Aug 15, 6:31 PM EDT | Areal Flood Advisory | JAX | Flagler | 89 min |
| Aug 15, 6:45 PM EDT | Special Weather Statement | JAX | Lake | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.